# SDR SWIA972041

- Difficulty date: October 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 15,851 hours, 14,198 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ILLUMINATED EN ROUTE RAP.   REMOVED AND REPLACED RIGHT PBSU AND FLAP CONTROL UNIT IAW MM 27-51-10 AND 27-51-05.  OPS CHECKS GOOD AT THIS TIME.  P/N ON:  860D100-18, S/N ON:  754, S/N OFF:  222.
